# SDR ASAA2014071708590

- Difficulty date: July 17, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 1,269 hours, 404 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Hf Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF NR 2 FAIL APPEARED IN ACTIVE AND PRIMARY WINDOWS BOTH CAPTAIN`S & FIRST OFFICER`S POSITIONS.  ACFT GROUNDED.  PERFORMED HF NR 2 BITE CHECK IAW FIM TASK 23-11, 801, OPS CHECKED GOOD, NO FAULTS NOTED.
